# SDR CALA2025081907936

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 64,862 hours, 19,321 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Pcb
- Part number: 285N002837
- Part serial: D15441
- Condition: Faulted
- Location: Nr 2
- Part time: 59,119 hours, 17,147 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

R OVHT DET STATUS MSG FOLLOWED BY R ENG OVHT CAUTION. COMPLIED W ITH QRH. WENT AWAY WITH IDLE DEBRIEFED FLIGHT CREW, ADVANCED THROTTLES AT LANDING, MSG DID NOT REAPPEAR. HAS HISTORY REF LP 5883831. PERFORMED FLOWCHART 26-11 FAULT TREE 803. VERIFIED NO PRESSURE RELIEFE DOORS#2 ENG WERE OPEN ON WALKAROUND. PERFORMED  26-11 FAULT TREE 802 ENG OVHT BITE TEST NO FAULTS NOTED. PERFORMED RIGHT ENG EEC BITE CHECK AMM REF 73-21-00-902-001-R01 FAULT D8 SHOWS BUT HAS NO SYSTEM EFFECTS.   LEAK CHECKED ALL PNEUMATIC DUCTING FOR #2 ENGINE & PYLON REF AMM 36-11-09-782-030-001. NO LEAKS FOUND LEAK CHKD GOOD  IN PREVIOUS HISTORY IT WAS SUGGESTED TO REPLACE AFOLTS CARD #5 AS PRECAUTIONARY. R & R AFOLTS CARD 5 M10426 IRT AMM 26-10-01-024-001 OVHT TESTS PASSED. SUGGEST HIGH-POWER RUN-ON ENGINE #2 TO CHECK FOR OVERHEAT LIGHT.CIRCUIT,  RAN #2 ENG AT TAKEOFF POWER FOR SEVERAL MINUTES, NUMEROUS TIMES. NO OVERHEAT STATUS MSG OR CAUTION DURING RUN.
